# SDR SIMA200406801

- Difficulty date: March 5, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68411
- Condition: Discharged
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTS REAR HALF OF EMERGENCY FLOOR EGRESS LIGHTS STAYS ON FOR 1-2 SECONDS AND THEN DIMS COMPLETELY DURING TEST. REPLACED NR 4 EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD.  (M)
